# SDR HEEA0011486

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 230
- System (JASC): 6410 · Tail Rotor Blades
- Part: Tab Assy Trim
- Part number: 222015624101
- Condition: Mis Mfg
- Location: T/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THREE TRIM TABS WERE BONDED OFFSET AND ONE TAB HAS ONLY ON SIDE.  TWO EACH WERE RECEIVED ON 9-19-97,
